# SDR DALA2025041102803

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 66,237 hours, 31,509 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3272 DISC: CREW REPORTED O2 DOOR IN AFT GALLEY CAME OPEN ON LANDING. C/A: DEFER AFT CENTER GALLEY O2 STORAGE DOOR TO MEL 35-21-01D. O2 BOTTLE AVAILABLE FOR CREW, INSTALLED PLACARD INSTALLED, M PROCEDURE C/W , A/C OK TO CONTINUE ON MEL. RESECURED LOOSE RUBBER TRIM ON EACH SIDE OF THE OXYGEN PANEL. PANEL IS SECURED. MEL AND PLACARD REMOVED. M PROCEDURES REVERSED . WORK DONE IN REF TO A320 AMM 25-23. (LP: 6676844)
